# SDR REXA2020120700807

- Difficulty date: November 24, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 15,168 hours, 10,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670318259
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CENTER FLOORBOARD SUPPORT ANGLE IS CORRODED AT NUTPLATE HOLES.  REPLACED PAX DOOR CENTER FLOORBOARD SUPPORT ANGLES, IAW CRJ 900 SRM 51-40-11-001-A01, 51-42-06-001-A01 AND 51-41-02-001-001-A01.
